International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 711-716

An extension of a best approximation theorem

A. Carbone

Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, (Cosenza), Italy

Received 14 November 1994; Revised 10 February 1995

Copyright © 1996 A. Carbone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper an extension of a theorem of Prolla is given and several interesting corollaries are derived. Fixed point results are also given in the end.